September  2015, 7(3): 255-280. doi: 10.3934/jgm.2015.7.255

Hypersymplectic structures on Courant algebroids

1. 

CMUC, Department of Mathematics, University of Coimbra, 3001-501 Coimbra, Portugal, Portugal

Received  January 2015 Revised  June 2015 Published  July 2015

We introduce the notion of hypersymplectic structure on a Courant algebroid and we prove the existence of a one-to-one correspondence between hypersymplectic and hyperkähler structures. This correspondence provides a simple way to define a hyperkähler structure on a Courant algebroid. We show that hypersymplectic structures on Courant algebroids encompass hypersymplectic structures with torsion on Lie algebroids. In the latter, the torsion existing at the Lie algebroid level is incorporated in the Courant structure. Cases of hypersymplectic structures on Courant algebroids which are doubles of Lie, quasi-Lie and proto-Lie bialgebroids are investigated.
Citation: Paulo Antunes, Joana M. Nunes da Costa. Hypersymplectic structures on Courant algebroids. Journal of Geometric Mechanics, 2015, 7 (3) : 255-280. doi: 10.3934/jgm.2015.7.255
References:
[1]

P. Antunes, Crochets de Poisson Gradués et Applications: Structures Compatibles et Généralisations des Structures Hyperkählériennes, Ph.D thesis, École Polytechnique, Palaiseau, France, 2010.

[2]

P. Antunes, C. Laurent-Gengoux and J. M. Nunes da Costa, Hierarchies and compatibility on Courant algebroids, Pac. J. Math., 261 (2013), 1-32. doi: 10.2140/pjm.2013.261.1.

[3]

P. Antunes and J. M. Nunes da Costa, Hyperstructures on Lie algebroids, Rev. in Math. Phys., 25 (2013), 1343003, 19pp. doi: 10.1142/S0129055X13430034.

[4]

P. Antunes and J. M. Nunes da Costa, Induced hypersymplectic and hyperkähler structures on the dual of a Lie algebroid, Int. J. Geom. Meth. Mod. Phys., 11 (2014), 1460030 (9 pages). doi: 10.1142/S0219887814600305.

[5]

P. Antunes and J. M. Nunes da Costa, Hyperstructures with torsion on Lie algebroids, preprint, arXiv:1501.00887.

[6]

H. Bursztyn, G. Cavalcanti and M. Gualtieri, Generalized Kähler and hyper-Kähler quotients, in Poisson geometry in mathematics and physics, Contemp. Math., Amer. Math. Soc., Providence, RI, 450 (2008), 61-77. doi: 10.1090/conm/450/08734.

[7]

P. S. Howe and G. Papadopoulos, Twistor spaces for hyper-Kähler manifolds with torsion, Phys. Lett. B, 379 (1996), 80-86. doi: 10.1016/0370-2693(96)00393-0.

[8]

J. Grabowski, Courant-Nijenhuis tensors and generalized geometries, in Groups, geometry and physics, Monogr. Real Acad. Ci. Exact. Fís.-Quím. Nat. Zaragoza, 29 (2006), 101-112.

[9]

N. Hitchin, Generalized Calabi-Yau manifolds, Q. J. Math., 54 (2003), 281-308. doi: 10.1093/qmath/hag025.

[10]

Y. Kosmann-Schwarzbach, Quasi, twisted, and all that ... in Poisson geometry and Lie algebroid theory, in The Breadth of symplectic and Poisson geometry, J.E. Marsden and T. Ratiu, eds., Progr. Math., 232, Birkhäuser, Boston, MA, 2005, pp. 363-389. doi: 10.1007/0-8176-4419-9_12.

[11]

Y. Kosmann-Schwarzbach, Poisson and symplectic functions in Lie algebroid theory, in Higher Structures in Geometry and Physics, A. Cattaneo, A. Giaquinto and Ping Xu, eds., Progr. Math. 287, Birkhäuser, Boston, 2011, pp. 243-268. doi: 10.1007/978-0-8176-4735-3_12.

[12]

D. Roytenberg, On the structure of graded symplectic supermanifolds and Courant algebroids, in Quantization, Poisson brackets and beyond, T. Voronov, ed., Contemp. Math., 315, Amer. Math. Soc., Providence, RI, 2002, pp. 169-185. doi: 10.1090/conm/315/05479.

[13]

D. Roytenberg, Quasi-Lie bialgebroids and twisted Poisson manifolds, Lett. Math. Phys., 61 (2002), 123-137. doi: 10.1023/A:1020708131005.

[14]

M. Stiénon, Hypercomplex structures on Courant algebroids, C. R. Acad. Sci. Paris, 347 (2009), 545-550. doi: 10.1016/j.crma.2009.02.020.

[15]

T. Voronov, Graded manifolds and Drinfeld doubles for Lie bialgebroids, in Quantization, Poisson brackets and beyond, T. Voronov, ed., Contemp. Math. 315, Amer. Math. Soc., Providence, RI, 2002, pp. 131-168. doi: 10.1090/conm/315/05478.

[16]

P. Xu, Hyper-Lie Poisson structures, Ann. Sci. École Norm. Sup., 30 (1997), 279-302. doi: 10.1016/S0012-9593(97)89921-1.

show all references

References:
[1]

P. Antunes, Crochets de Poisson Gradués et Applications: Structures Compatibles et Généralisations des Structures Hyperkählériennes, Ph.D thesis, École Polytechnique, Palaiseau, France, 2010.

[2]

P. Antunes, C. Laurent-Gengoux and J. M. Nunes da Costa, Hierarchies and compatibility on Courant algebroids, Pac. J. Math., 261 (2013), 1-32. doi: 10.2140/pjm.2013.261.1.

[3]

P. Antunes and J. M. Nunes da Costa, Hyperstructures on Lie algebroids, Rev. in Math. Phys., 25 (2013), 1343003, 19pp. doi: 10.1142/S0129055X13430034.

[4]

P. Antunes and J. M. Nunes da Costa, Induced hypersymplectic and hyperkähler structures on the dual of a Lie algebroid, Int. J. Geom. Meth. Mod. Phys., 11 (2014), 1460030 (9 pages). doi: 10.1142/S0219887814600305.

[5]

P. Antunes and J. M. Nunes da Costa, Hyperstructures with torsion on Lie algebroids, preprint, arXiv:1501.00887.

[6]

H. Bursztyn, G. Cavalcanti and M. Gualtieri, Generalized Kähler and hyper-Kähler quotients, in Poisson geometry in mathematics and physics, Contemp. Math., Amer. Math. Soc., Providence, RI, 450 (2008), 61-77. doi: 10.1090/conm/450/08734.

[7]

P. S. Howe and G. Papadopoulos, Twistor spaces for hyper-Kähler manifolds with torsion, Phys. Lett. B, 379 (1996), 80-86. doi: 10.1016/0370-2693(96)00393-0.

[8]

J. Grabowski, Courant-Nijenhuis tensors and generalized geometries, in Groups, geometry and physics, Monogr. Real Acad. Ci. Exact. Fís.-Quím. Nat. Zaragoza, 29 (2006), 101-112.

[9]

N. Hitchin, Generalized Calabi-Yau manifolds, Q. J. Math., 54 (2003), 281-308. doi: 10.1093/qmath/hag025.

[10]

Y. Kosmann-Schwarzbach, Quasi, twisted, and all that ... in Poisson geometry and Lie algebroid theory, in The Breadth of symplectic and Poisson geometry, J.E. Marsden and T. Ratiu, eds., Progr. Math., 232, Birkhäuser, Boston, MA, 2005, pp. 363-389. doi: 10.1007/0-8176-4419-9_12.

[11]

Y. Kosmann-Schwarzbach, Poisson and symplectic functions in Lie algebroid theory, in Higher Structures in Geometry and Physics, A. Cattaneo, A. Giaquinto and Ping Xu, eds., Progr. Math. 287, Birkhäuser, Boston, 2011, pp. 243-268. doi: 10.1007/978-0-8176-4735-3_12.

[12]

D. Roytenberg, On the structure of graded symplectic supermanifolds and Courant algebroids, in Quantization, Poisson brackets and beyond, T. Voronov, ed., Contemp. Math., 315, Amer. Math. Soc., Providence, RI, 2002, pp. 169-185. doi: 10.1090/conm/315/05479.

[13]

D. Roytenberg, Quasi-Lie bialgebroids and twisted Poisson manifolds, Lett. Math. Phys., 61 (2002), 123-137. doi: 10.1023/A:1020708131005.

[14]

M. Stiénon, Hypercomplex structures on Courant algebroids, C. R. Acad. Sci. Paris, 347 (2009), 545-550. doi: 10.1016/j.crma.2009.02.020.

[15]

T. Voronov, Graded manifolds and Drinfeld doubles for Lie bialgebroids, in Quantization, Poisson brackets and beyond, T. Voronov, ed., Contemp. Math. 315, Amer. Math. Soc., Providence, RI, 2002, pp. 131-168. doi: 10.1090/conm/315/05478.

[16]

P. Xu, Hyper-Lie Poisson structures, Ann. Sci. École Norm. Sup., 30 (1997), 279-302. doi: 10.1016/S0012-9593(97)89921-1.

[1]

Juan Carlos Marrero, David Martín de Diego, Eduardo Martínez. Local convexity for second order differential equations on a Lie algebroid. Journal of Geometric Mechanics, 2021, 13 (3) : 477-499. doi: 10.3934/jgm.2021021

[2]

David Li-Bland, Pavol Ševera. Integration of exact Courant algebroids. Electronic Research Announcements, 2012, 19: 58-76. doi: 10.3934/era.2012.19.58

[3]

Honglei Lang, Yunhe Sheng. Linearization of the higher analogue of Courant algebroids. Journal of Geometric Mechanics, 2020, 12 (4) : 585-606. doi: 10.3934/jgm.2020025

[4]

Benoît Jubin, Norbert Poncin, Kyosuke Uchino. Free Courant and derived Leibniz pseudoalgebras. Journal of Geometric Mechanics, 2016, 8 (1) : 71-97. doi: 10.3934/jgm.2016.8.71

[5]

Dmitry Jakobson, Alexander Strohmaier, Steve Zelditch. On the spectrum of geometric operators on Kähler manifolds. Journal of Modern Dynamics, 2008, 2 (4) : 701-718. doi: 10.3934/jmd.2008.2.701

[6]

Carlos Kenig, Tobias Lamm, Daniel Pollack, Gigliola Staffilani, Tatiana Toro. The Cauchy problem for Schrödinger flows into Kähler manifolds. Discrete and Continuous Dynamical Systems, 2010, 27 (2) : 389-439. doi: 10.3934/dcds.2010.27.389

[7]

Gang Tian. Finite-time singularity of Kähler-Ricci flow. Discrete and Continuous Dynamical Systems, 2010, 28 (3) : 1137-1150. doi: 10.3934/dcds.2010.28.1137

[8]

Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electronic Research Announcements, 2004, 10: 1-10.

[9]

Jundong Zhou. A class of the non-degenerate complex quotient equations on compact Kähler manifolds. Communications on Pure and Applied Analysis, 2021, 20 (6) : 2361-2377. doi: 10.3934/cpaa.2021085

[10]

Robert I. McLachlan, Ander Murua. The Lie algebra of classical mechanics. Journal of Computational Dynamics, 2019, 6 (2) : 345-360. doi: 10.3934/jcd.2019017

[11]

Meera G. Mainkar, Cynthia E. Will. Examples of Anosov Lie algebras. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 39-52. doi: 10.3934/dcds.2007.18.39

[12]

Ville Salo, Ilkka Törmä. Recoding Lie algebraic subshifts. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 1005-1021. doi: 10.3934/dcds.2020307

[13]

Richard H. Cushman, Jędrzej Śniatycki. On Lie algebra actions. Discrete and Continuous Dynamical Systems - S, 2020, 13 (4) : 1115-1129. doi: 10.3934/dcdss.2020066

[14]

Javier Pérez Álvarez. Invariant structures on Lie groups. Journal of Geometric Mechanics, 2020, 12 (2) : 141-148. doi: 10.3934/jgm.2020007

[15]

André Caldas, Mauro Patrão. Entropy of endomorphisms of Lie groups. Discrete and Continuous Dynamical Systems, 2013, 33 (4) : 1351-1363. doi: 10.3934/dcds.2013.33.1351

[16]

Gerard Thompson. Invariant metrics on Lie groups. Journal of Geometric Mechanics, 2015, 7 (4) : 517-526. doi: 10.3934/jgm.2015.7.517

[17]

Hongliang Chang, Yin Chen, Runxuan Zhang. A generalization on derivations of Lie algebras. Electronic Research Archive, 2021, 29 (3) : 2457-2473. doi: 10.3934/era.2020124

[18]

Marco Zambon. Holonomy transformations for Lie subalgebroids. Journal of Geometric Mechanics, 2021, 13 (3) : 517-532. doi: 10.3934/jgm.2021016

[19]

Yusi Fan, Chenrui Yao, Liangyun Chen. Structure of sympathetic Lie superalgebras. Electronic Research Archive, 2021, 29 (5) : 2945-2957. doi: 10.3934/era.2021020

[20]

K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electronic Research Announcements, 1998, 4: 74-87.

2021 Impact Factor: 0.737

Metrics

  • PDF downloads (135)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]